# SDR DALA2024100609722

- Difficulty date: October 3, 2024
- Submitted: October 6, 2024
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-213
- Aircraft serial: 7031
- Aircraft time: 24,511 hours, 12,261 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Faulted
- Location: Brake Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 3002 - ATO - AT 60 KTS DUE TO BRAKES HOT ECAM MESSAGE, #4 BRAKE HOT. CORRECTIVE ACTION: R/R #4 BRAKE TEMP SENSOR (6GW) AND RIGHT BTMU (2GW). OPS CHECK GOOD. (LP 5244556)
